Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 3, pp 393–395 | Cite as

Oscillation matrices in spline-interpolation problems

  • Yu. S. Volkov
Article
  • 22 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Malyukov and I. I. Orlov, “Properties of certain matrices from the theory of piecewise polynomial interpolation on a net with constant expansion,” Sib. Mat. Zh.,19, No. 2, 343–352 (1978).Google Scholar
  2. 2.
    C. A. Micchelli, “Oscillation matrices and cardinal spline interpolation,” in: Studies in Spline Functions and Approximation Theory (S. Karlin, C. A. Micchelli, A. Pinkus, I. J. Schoenberg, eds.), Academic Prss, New York (1976), pp. 163–201.Google Scholar
  3. 3.
    C. A. Micchelli, “Cardinal ℒ-splines,” in: Studies in Spline Functions and Approximation Theory (S. Karlin, C. A. Micchelli, A. Pinkus, I. J. Schoenberg, eds.), Academic Press, New York (1976), pp. 203–250.Google Scholar
  4. 4.
    S. Friedland and C. A. Micchelli, “Bounds on the solutions of difference equations and spline interpolation at knots,” Linear Algebra Appl.,20, No. 3, 219–251 (1978).Google Scholar
  5. 5.
    F. R. Gantmacher and M. G. Krein, Oszillationsmatrizen, Oszillationskerne und kleine Schwingungen mechanischer Systeme, Akademie Verlag, Berlin (1960).Google Scholar
  6. 6.
    S. Karlin and A. Pinkus, “Oscillation properties of generalized characteristic polynomials for totally positive and positive-definite matrices,” Linear Algebra Appl.,8, No. 4, 281–312 (1974).Google Scholar
  7. 7.
    P. D. Lax, “Differential equations, difference equations and matrix theory,” Commun. Pure Appl. Math.,11, No. 2, 175–194 (1958).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • Yu. S. Volkov

There are no affiliations available

Personalised recommendations